# SDR ASAA2014070108410

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 28,019 hours, 8,365 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404056
- Condition: Failed
- Location: Rt A/C Pack Temp
- Part time: 28,040 hours, 8,374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMIATED DURING RECALL & EXTINGUISHED.  ACFT GROUNDED.  R & R RIGHT PACK TEMP CONTROLLER AMM 21-61-20.  OPS CHECKED NORMAL.
